World Shakuhachi Discussion / Go to Live Shakuhachi Chat
You are not logged in.
Hello to all you shakuhachi fanatics!!! In the last six months or so I've been having a problem with my mouth becoming to dry to play without pausing and getting some more mosture in my mouth. This especially happens on pieces that have a lot of notes and quick passages. I breath through my nose and for longer or more forceful passages take in some air at the end of the nostril breath. Anyone have any suggestions? Thanks for your help and time. Be Well, Bob.
I'm sure there are others with some more enlightening responses. Sometimes I notice this and realize that I've had extra salt or too little water throughout the day. Ok, maybe a few times when I've had too much gin!
Ok, maybe a few times when I've had too much gin!
There is no such thing as "too much gin".
How 'bout this one, up there as I post this:
Relief For Dry Mouth!
Symptoms of xerostomia/low saliva Safe, effective. No RX. Order now!
Dryness in your mouth has as much to do with what you've recently eaten as it does the room temp. or whether you breath thru you nose or mouth. Try keeping a glass of warm water with (organic) apple cider vinegar within arms reach when you're playing. Or hot water with lemon and honey works.
Again with the vinegar, honey, lemon and hot water....
Another thing to be aware of is certain over the counter and prescription medications such as antacids which can cause dry mouth.
Tairaku: I disagree. There is such a thing as too much gin. It took me two days to fully recover from New years.
Hi to all - Thanks very much for the info. It's GREATLY APPRECIATED!!!!!!!
I'll give these methods a try. Be Well, Bob.
Not sure what kind of side effects you are having. If you are unable to eat, please tell your doctor as soon as possible, or tell the radiation technologist and they will guide you down the right path.Don't wait, things can get worse real quickly. If you are having problems swallowing, you may need to go on a liquid or pureed diet for awhile. I know it really sucks, but you have to do what you have to do.If it is painful to swallow, let them know and they have meds for that too. I couldn't swallow water without morphine and dexamethasone. It does get better!!